MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 3; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 3; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5521-B-300
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's left knee was revised.As reported by rep: "aseptic loosening".A size 3 tibial baseplate and 13mm ps insert were revised.
 
Additional Manufacturer Narrative
An event regarding tibial loosening involving a triathlon ts baseplate component was reported.The event was confirmed during clinician review of the x-rays provided.Device evaluation and results: not performed as product was not returned a review of the provided medical records and x-rays by a clinical consultant confirms loss of cemented fixation of a tibial component in a ps tka occurred, however, the root cause cannot be determined as insufficient information was available.All devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.A review of the provided medical records and x-rays by a clinical consultant confirms loss of cemented fixation of a tibial component in a ps tka occurred however, the exact cause of the event could not be determined because insufficient information was provided.Additional information, including: operative reports, surgical implant records from the surgeries, dated pre and post op x-rays/imaging from the index and revision surgeries, outpatient office/clinic notes, implant retrieval are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
TRI TS BASEPLATE SIZE 3
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7675870
Report Number0002249697-2018-02126
Device Sequence Number10974950
Product Code MBH
UDI-Device Identifier07613327026313
UDI-Public07613327026313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number5521-B-300
Device Lot NumberHRIWA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient Weight41